All Title Author
Keywords Abstract

Some Approximation Properties of -Baskakov-Beta-Stancu Type Operators

DOI: 10.1155/2013/814824

Full-Text   Cite this paper   Add to My Lib


This paper deals with new type -Baskakov-Beta-Stancu operators defined in the paper. First, we have used the properties of -integral to establish the moments of these operators. We also obtain some approximation properties and asymptotic formulae for these operators. In the end we have also presented better error estimations for the -operators. 1. Introduction In the recent years, the quantum calculus ( -calculus) has attracted a great deal of interest because of its potential applications in mathematics, mechanics, and physics. Due to the applications of -calculus in the area of approximation theory, -generalization of some positive operators has attracted much interest, and a great number of interesting results related to these operators have been obtained (see, for instance, [1–3]). In this direction, several authors have proposed the -analogues of different linear positive operators and studied their approximation behaviors. Also, Aral and Gupta [4] defined -generalization of the Baskakov operators and investigated some approximation properties of these operators. Subsequently, Finta and Gupta [5] obtained global direct error estimates for these operators using the second-order Ditzian Totik modulus of smoothness. To approximate Lebesgue integrable functions on the interval , modified Beta operators [6] are defined as where and . The discrete -Beta operators are defined as Recently, Maheshwari and Sharma [7] introduced the -analogue of the Baskakov-Beta-Stancu operators and studied the rate of approximation and weighted approximation of these operators. Motivated by the Stancu type generalization of -Baskakov operators, we propose the -analogue of the operators , recently introduced and studied for special values by Gupta and Kim [8] as where and . We know that and . We mention that (see [8]). Very recently, Gupta et al. [9] introduced some direct results in simultaneous approximation for Baskakov-Durrmeyer-Stancu operators. The aim of this paper is to study the approximation properties of a new generalization of the Baskakov type Beta Stancu operators based on -integers. We estimate moments for these operators. Also, we study asymptotic formula for these operators. Finally, we give better error estimations for the operator (3). First, we recall some definitions and notations of -calculus. Such notations can be found in [10, 11]. We consider as a real number satisfying . For , The -binomial coefficients are given by The -derivative of a function is given by The -analogues of product and quotient rules are defined as The -Jackson integrals and the


[1]  N. K. Govil and V. Gupta, “Convergence of q-MeyerKonigZellerDurrmeyer operators,” Advanced Studies in Contemporary Mathematics, vol. 19, pp. 97–108, 2009.
[2]  V. Gupta, “A note on modified Baskakov type operators,” Approximation Theory and Its Applications, vol. 10, no. 3, pp. 74–78, 1994.
[3]  V. Gupta, “Some approximation properties of q-Durrmeyer operators,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 172–178, 2008.
[4]  A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011.
[5]  Z. Finta and V. Gupta, “Approximation properties of q-Baskakov operators,” Central European Journal of Mathematics, vol. 8, no. 1, pp. 199–211, 2010.
[6]  V. Gupta and A. Ahmad, “Simultaneous approximation by modified Beta operators,” Istanbul üniversitesi Fen Fakültesi Matematik Dergisi, vol. 54, pp. 11–22, 1996.
[7]  P. Maheshwari and D. Sharma, “Approximation by q Baskakov-Beta-Stancu operators,” Rendiconti del Circolo Matematico di Palermo, vol. 61, no. 2, pp. 297–305, 2012.
[8]  V. Gupta and T. Kim, “On the rate of approximation by q modified Beta operators,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 471–480, 2011.
[9]  V. Gupta, D. K. Verma, and P. N. Agrawal, “Simultaneous approximation by certain Baskakov-Durrmeyer-Stancu operators,” Journal of the Egyptian Mathematical Society, vol. 20, no. 3, pp. 183–187, 2012.
[10]  G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Applied and Computational Mathematics, Cambridge University Press, Cambridge, UK, 1990.
[11]  V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002.
[12]  T. Kim, “q-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006.
[13]  T. Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009.
[14]  A. De Sole and V. G. Kac, “On integral representation of q-gamma and q-beta functions,” Atti-Accademia Nazionale Dei Lincei Rendiconti Lincei Classe Di Scienze Fisiche Matemaiche E Naturali Serie 9 Matematica E Applicazioni, vol. 1, no. 16, pp. 11–29, 2005.
[15]  R. A. DeVore and G. G. Lorentz, Constructive Approximation, Springer, Berlin, Germany, 1993.
[16]  J. P. King, “Positive linear operators which preserve x2,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003.
[17]  O. Agratini, “Linear operators that preserve some test functions,” International Journal of Mathematics and Mathematical Sciences, Article ID 94136, 11 pages, 2006.
[18]  O. Agratini, “On the iterates of a class of summation-type linear positive operators,” Computers and Mathematics with Applications, vol. 55, no. 6, pp. 1178–1180, 2008.
[19]  D. K. Verma, V. Gupta, and P. N. Agrawal, “Some approximation properties of Baskakov-Durrmeyer-Stancu operators,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6549–6556, 2012.


comments powered by Disqus